# SDR 9605916635

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635US
- Make and model: Boeing 747227B
- Aircraft serial: 21682
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 350880
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 25,035 hours
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE NR 1 HYDRAULIC SYSTEM LOST HYDRAULIC FLUID.  DECLARED EMERGENCY AND ALTERNATELY EXTENDED LANDING GEAR AND FLAPS.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP AND OPERATIONAL CHECK GOOD.
